# SDR 2015FA0000143

- Difficulty date: April 13, 2015
- Submitted: April 13, 2015
- Operation: General aviation
- Aircraft: N920VH
- Make and model: Skrsky S92A
- Aircraft serial: 920061
- Aircraft time: 3,240 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE FIRE NR 2 LIGHT W/AUDIO CAME ON/OFF SEVERAL TIMES IN FLIGHT. CREW CONFIRMED NO ACTUAL FIRE AND THEN TURNED BACK TO LAND A ORIGINATING BASE.  LIGHT EXTINGUISHED ON IT'S OWN, CAME BACK ON DURING DOWNWIND APPROACH AND FINAL.  EXTINGUISHED AGAIN AND STAYED OFF DURING LANDING AND TAXI TO RAMP.  MAINTENANCE INSPECTED NR 2 FIRE/FLAME DETECTORS IAW MM 26-11-210-001.  CLEANED LENS & PERFORMED FIRE DETECTION TEST WITH OVERHEAD TEST SWITCH.  COULD NOT DUPLICATE, SYSTEM CHECKS GOOD.  ACFT RETURNED TO SERVICE.
